RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1990, Volume 84, Number 1, Pages 3–12 (Mi tmf5856)  

Branching rules for representations of classical Lie groups

V. D. Lyakhovsky, I. A. Filanovskii


Abstract: A recursion relation is proved for calculating the multiplicities of the irreducible components in the decomposition of representations of the classical Lie groups. A method of reduction of representations convenient for physical applications is proposed and illustrated by the example of the regular embedding $SU(n)\subset SO(2n)$.

Full text: PDF file (1009 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1990, 84:1, 675–682

Bibliographic databases:

Received: 05.07.1989

Citation: V. D. Lyakhovsky, I. A. Filanovskii, “Branching rules for representations of classical Lie groups”, TMF, 84:1 (1990), 3–12; Theoret. and Math. Phys., 84:1 (1990), 675–682

Citation in format AMSBIB
\Bibitem{LyaFil90}
\by V.~D.~Lyakhovsky, I.~A.~Filanovskii
\paper Branching rules for representations of~classical Lie groups
\jour TMF
\yr 1990
\vol 84
\issue 1
\pages 3--12
\mathnet{http://mi.mathnet.ru/tmf5856}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1070342}
\zmath{https://zbmath.org/?q=an:0706.22017|0715.22025}
\transl
\jour Theoret. and Math. Phys.
\yr 1990
\vol 84
\issue 1
\pages 675--682
\crossref{https://doi.org/10.1007/BF01017191}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1990FA15100001}


Linking options:
  • http://mi.mathnet.ru/eng/tmf5856
  • http://mi.mathnet.ru/eng/tmf/v84/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:262
    Full text:99
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019